# SDR CA070207005

- Difficulty date: January 20, 2006
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cessna 150M
- Aircraft time: 5,631 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Pump
- Condition: Failed
- Location: Accelerator
- Part time: 5,800 hours
- Component: Carburetor
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

(CAN) ON ADDING FULL POWER THE ENGINE STALLED AND STOPPED RUNNING. - FOUND TO BE THE ACCELERATOR PUMP WAS NOT WORKING PROPERLY.  (TC NR 20070207005)
